# SDR YENA201702130071

- Difficulty date: February 13, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 29,378 hours, 18,397 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 0102AW1AF1
- Part serial: B11135
- Condition: Failed
- Location: Tat
- Part time: 4,740 hours, 3,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT 1453, FLL-SJU, RETURN TO FIELD. DURING CLIMB OUT AT 10,000 FT, EICAS DISPLAYED LOSS OF AOA LIMIT FAIL, AT FAIL, TAT 1 FAIL, AFCS FAULT. R&R TAT SENSOR NR 1 PER AMM 34-15-02. OPS CHECK PASSED. A/C GOOD FOR SERVICE.
